# SDR AALA201702139021

- Difficulty date: February 3, 2017
- Submitted: February 14, 2017
- Operation: Air carrier
- Aircraft: N657AW
- Make and model: Airbus A320-232
- Aircraft serial: 1083
- Aircraft time: 62,331 hours, 23,075 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5347209300000
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE. CORROSION ON RIGHT HAND TOP SURFACE FLOORBEAM AT -Y765 BETWEEN FR 67 AND FR 68. REPLACED FLOORBEAM PER SRM 51-42-11.
